# SDR CA960909018

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSCZ52B40124
- Condition: Cracked
- Location: Drag Strut
- Part time: 17,765 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, WHEN GEAR SELECTED UP IT DID NOT FULLY RETRACT AND THE GEAR DOORS REMAINED OPEN. THEN ALL LIGHTS ASSOCIATED WITH #2 HYDRAULIC SYSTEM FAILURE CAME ON, AND #2 HYDRAULIC INDICATOR DROPPED TO ZERO. AIRCRAFT RETURNED HOME AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A CRACKED HYDRAULIC LINE AT NOSE DRAG STRUT ACTUATOR.
